# SDR FDEA202403300416

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 50,873 hours, 27,157 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A57141287200
- Condition: Cracked
- Location: Frm 40 S27-28l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS - CENTER WING JOINT - FR40 STGR27L - STGR28L LH HOLE C FOUND CRACK REPAIRED CENTER WING JOINT FR40 STGR27L - STGR28L CRACKED LH HOLE C PER A300-600   SRM57-10-24-201. THIS IS CATEGORY B REPAIR AND THE FIRST INSPECTION WAS 3700FC / 8100FH   WHICHEVER OCCURS FIRST AFTER REPAIR EMBODIMENT, THE SUBSEQUENT INSPECTION   INTERVAL WAS 3700FC / 8100FH WHICHEVER OCCURS FIRST. MAJOR REPAIR IAW FEDEX GMM 6-2-100.
